# SDR DALA2023051203748

- Difficulty date: May 11, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 43,641 hours, 30,163 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ATENTION OF NRC 00192, AFTER REMOVE CORROSION, LONGERON 30 FROM STA Y=908 TO Y=927 WAS FOUND OUT OF LIMITS. SUMMARY OF NRC 00550: CORROSION LEVEL 2. LONGERON 30 STA Y=900 TO Y=936 WAS REPAIRED PER B717-200 SRM 53-20-05-2R REPAIR 1. (LP #2762922)
